# SDR C8GA20080034

- Difficulty date: September 4, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING VISUAL INSPECTION ON THE NR 1 ENGINE NOSE COWL A DENT WAS NOTED AT THE 1 O'CLOCK POSITION. EVALUATED DENT AND FOUND A/Y RATIO OUT OF LIMITS. CUT OUT DAMAGED AREA AND FABRICATED INTERNAL DOUBLER OF 2024 T3 .040, FABRACATED FILLER OF 2024 T3 .032, FABRICATED DOOR DOUBLER OF 2024 T3 .050. INSTALLED DOUBLER REPAIRS IAW SRM 54-30-02, 54-30-03. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
